MathSciNet Relay Station
MathSciNet bibliographic data
MR1092926 47B35 (32A07 46L05 47D25)
Sheu, Albert Jeu-Liang Isomorphism of the Toeplitz $C^*$-algebras for the Hardy and Bergman spaces on certain Reinhardt domains. Proc. Amer. Math. Soc. 116 (1992), no. 1, 113–120.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement